It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Dizziness / Vertigo Message Board

  • Dizzy/Headache/Nausea

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 12-24-2020, 08:18 AM   #1
    HistTech4
    Newbie
    (female)
     
    HistTech4's Avatar
     
    Join Date: Dec 2020
    Location: New Jersey
    Posts: 7
    HistTech4 HB User
    Dizzy/Headache/Nausea

    Hi All,

    I have been dealing with dizziness/vertigo for about a month now. My doctor has said it was left over from a sinus infection and the weather. When I mentioned it again she said to make sure I am eating enough and drinking water. Itís not getting better. Instead it is getting worse. I will go hours and be fine. However, once the dizziness starts everything goes downhill. I feel like my head is spinning. When my head really gets spinning it hurts. The headache doesnít come first, the dizziness does. Last night I started to get nauseous to the point I thought I was going to throw up (I never did).

    Help! I am so tired of feeling this way.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 12-24-2020, 11:20 AM   #2
    quincy
    Senior Veteran
    (female)
     
    Join Date: Apr 2003
    Location: Winnipeg, Canada
    Posts: 5,637
    quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
    Re: Dizzy/Headache/Nausea

    Hi...could be from sinus infection...were you put on antibiotics?

    Is your dizziness positional?...either head or body.

    What otc meds are you taking?
    q
    __________________
    It's all a matter of perspective!
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Reply With Quote
    Old 12-24-2020, 12:04 PM   #3
    HistTech4
    Newbie
    (female)
     
    HistTech4's Avatar
     
    Join Date: Dec 2020
    Location: New Jersey
    Posts: 7
    HistTech4 HB User
    Re: Dizzy/Headache/Nausea

    I was on Amoxicillin for 10 days at the end of November. When I went back to the doctor last week she said my ears looked clear.

    I feel it in my head. My balance is perfect.

    Iím taking ibuprofen for the headache and yesterday started trying Dramamine for the dizziness.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:07 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!